Advanced search
2 files | 588.33 KB

A purely algebraic construction of a gauge and renormalization group invariant scalar glueball operator

David Dudal (UGent) , SP Sorella, Nele Vandersickel (UGent) and Henri Verschelde (UGent)
(2009) EUROPEAN PHYSICAL JOURNAL C. 64(1). p.147-159
Author
Organization
Abstract
This paper presents a complete algebraic proof of the renormalizability of the gauge invariant d=4 operator F (mu nu) (2) (x) to all orders of perturbation theory in pure Yang-Mills gauge theory, whereby working in the Landau gauge. This renormalization is far from being trivial as mixing occurs with other d=4 gauge variant operators, which we identify explicitly. We determine the mixing matrix Z to all orders in perturbation theory by using only algebraic arguments and consequently we can uncover a renormalization group invariant by using the anomalous dimension matrix I" derived from Z. We also present a future plan for calculating the mass of the lightest scalar glueball with the help of the framework we have set up.
Keywords
STATES, MASS, SEARCH, GLUONIUM, SPECTRUM, QCD, PHYSICS, HADRONIC STRUCTURE, COMPOSITE-OPERATORS, QUANTUM CHROMODYNAMICS

Downloads

  • F2YM.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 180.39 KB
  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 407.94 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Dudal, David, SP Sorella, Nele Vandersickel, and Henri Verschelde. 2009. “A Purely Algebraic Construction of a Gauge and Renormalization Group Invariant Scalar Glueball Operator.” European Physical Journal C 64 (1): 147–159.
APA
Dudal, David, Sorella, S., Vandersickel, N., & Verschelde, H. (2009). A purely algebraic construction of a gauge and renormalization group invariant scalar glueball operator. EUROPEAN PHYSICAL JOURNAL C, 64(1), 147–159.
Vancouver
1.
Dudal D, Sorella S, Vandersickel N, Verschelde H. A purely algebraic construction of a gauge and renormalization group invariant scalar glueball operator. EUROPEAN PHYSICAL JOURNAL C. 2009;64(1):147–59.
MLA
Dudal, David, SP Sorella, Nele Vandersickel, et al. “A Purely Algebraic Construction of a Gauge and Renormalization Group Invariant Scalar Glueball Operator.” EUROPEAN PHYSICAL JOURNAL C 64.1 (2009): 147–159. Print.
@article{1579491,
  abstract     = {This paper presents a complete algebraic proof of the renormalizability of the gauge invariant d=4 operator F (mu nu) (2) (x) to all orders of perturbation theory in pure Yang-Mills gauge theory, whereby working in the Landau gauge. This renormalization is far from being trivial as mixing occurs with other d=4 gauge variant operators, which we identify explicitly. We determine the mixing matrix Z to all orders in perturbation theory by using only algebraic arguments and consequently we can uncover a renormalization group invariant by using the anomalous dimension matrix I{\textacutedbl} derived from Z. We also present a future plan for calculating the mass of the lightest scalar glueball with the help of the framework we have set up.},
  author       = {Dudal, David and Sorella, SP and Vandersickel, Nele and Verschelde, Henri},
  issn         = {1434-6044},
  journal      = {EUROPEAN PHYSICAL JOURNAL C},
  keyword      = {STATES,MASS,SEARCH,GLUONIUM,SPECTRUM,QCD,PHYSICS,HADRONIC STRUCTURE,COMPOSITE-OPERATORS,QUANTUM CHROMODYNAMICS},
  language     = {eng},
  number       = {1},
  pages        = {147--159},
  title        = {A purely algebraic construction of a gauge and renormalization group invariant scalar glueball operator},
  url          = {http://dx.doi.org/10.1140/epjc/s10052-009-1139-3},
  volume       = {64},
  year         = {2009},
}

Altmetric
View in Altmetric
Web of Science
Times cited: